# SDR DALA2020010900176

- Difficulty date: January 9, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 57,462 hours, 7,395 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Flap Track
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP TRACK 5 FAIRING INBOARD AFT COVER MISSING. REPLACED FAIRING COVER. LP 722746
